# SDR COM60520

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2760 · Drag Control System
- Part: Fault Message
- Condition: Activated
- Location: Flight Spoilers
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT SPOILERS AND SPOILERONS FAULT MESSAGE ON EICAS.  COULD NOT DUPLICATE, CLEARED FAULTS FROM SECU.  SYSTEM TEST NORMAL.
